Bulletin of the Belgian Mathematical Society - Simon Stevin

Grassmannians of arbitrary rank

Simon Huggenberger

Full-text: Access denied (no subscription detected)

We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text


We introduce a generalization of Grassmannians of projective spaces that allows us to consider subspaces of any (possibly infinite) rank as points of the Grassmannian. We show that the spaces that we obtain, carry in a natural way the structure of a twin building.

Article information

Bull. Belg. Math. Soc. Simon Stevin, Volume 23, Number 3 (2016), 321-343.

First available in Project Euclid: 6 September 2016

Permanent link to this document

Mathematical Reviews number (MathSciNet)

Zentralblatt MATH identifier

Primary: 14M15: Grassmannians, Schubert varieties, flag manifolds [See also 32M10, 51M35] 51A45: Incidence structures imbeddable into projective geometries 51E24: Buildings and the geometry of diagrams 51M35: Synthetic treatment of fundamental manifolds in projective geometries (Grassmannians, Veronesians and their generalizations) [See also 14M15]

Twin buildings Grassmannians incidence geometry of infinite rank


Huggenberger, Simon. Grassmannians of arbitrary rank. Bull. Belg. Math. Soc. Simon Stevin 23 (2016), no. 3, 321--343. https://projecteuclid.org/euclid.bbms/1473186508

Export citation